Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Riesz matrices that are also Hausdorff matrices


Author: C. E. Harrell
Journal: Proc. Amer. Math. Soc. 22 (1969), 303-304
MSC: Primary 40.31
DOI: https://doi.org/10.1090/S0002-9939-1969-0241847-7
MathSciNet review: 0241847
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. L. Garabedian and H. S. Wall, Hausdorff methods of summation and continued fractions, Trans. Amer. Math. Soc. 48 (1940), 185-207. MR 0002643 (2:90d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241847-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society